# SDR 95FDEA00289

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: BAC1520843AL
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY BS 990 LBL 23 WL 146 THE FLOOR TRACK IS CRACKED.  CUT OUT DAMAGED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED REPAIR SECTION OF SEAT TRACK AND STRAPS IAW FEDEX SRM 53-10-5 AREA REMOVED BS 959-990 LBL 23 WL 146.
